# SDR DXTA2013112105576

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 10,480 hours, 8,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 481175311
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT DIVIDER EMERGENCY EXIT SIGN WILL NOT LIGHT & HEARD SPARKING NOISE COMING FROM SIGN.  R & R AFT DIVIDER EMERGENCY EXIT SIGN IAW 560XL MM 33-50-02.  OPERATIONAL CHECKS GOOD.
